# SDR SWAA002224

- Difficulty date: November 5, 2000
- Submitted: November 9, 2000
- Operation: Air carrier
- Aircraft: N644SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 28329
- Aircraft time: 12,685 hours, 10,977 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: BR2013
- Condition: Exposed
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHTS HAVE WIRES EXPOSED.  REPAIRED EXIT LIGHTING PER MM.
